Hi, thanks for asking in Healthcare Magic.
Cymbalta is Duloxetine
. It causes anxiety, inability to sleep and agitation as side effects. It results in cardiac (heart) problems . Liver problems are mainly seen in alcoholics. But recently, there are increasing reports about Duloxetine induced liver toxicity.
In most persons Doxepin results in an elevation of liver enzymes (AST and ALT) . But this effect is usually transient and self limiting. Long term treatment with Doxepin can result in jaundice. Also, rare instances of clinically apparent liver toxicity has been reported.
Zyrtek (Cetrizine) and Ranitidine
do not cause liver damage
Your weight gain is due to Doxepin. It results in increased appetite and weight gain. Doxepin can result in many side effects. Some of them are dry mouth, sedation, urinary retention
(improper emptying of bladder), fits and heart problems.
is taken for reducing weight and has the potential to cause many side effects like heart problems. Since your weight gain is drug related you can try to control it through healthy and balanced diet rather than with Oxyelite Pro.
I hope this is useful to you.